# SDR FDEA201905121038

- Difficulty date: May 12, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 73,339 hours, 18,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 2058
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS 617  33-50  8018  12MAY19  MEM  OPEN  U  LOGPAGES:3111468  DURING CA CABIN PREFLIGHT, EMER LIGHTS TEST FAILED W/ "EMER LT BAT 1 LOW" FAULT.  MEL 12MAY19 20:06  MEM U  RELEASED FOR SERVICE PER MEL : 33-50-04 CATEGORY : C EXPIRATION : 22MAY19 "MEL 33-50-04: EMER LIGHTS - INOP."  C/7185236 18MAY19 00:51 CDG R&R'ED EMERGENCY POWER SUPPLY BAT PER MM 33-51-01-4 AND PERFORMED TEST PER MM 33-51-01-5.
